# SDR CALA2024102300905

- Difficulty date: October 21, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N79521
- Make and model: Boeing 737824
- Aircraft serial: 31662
- Aircraft time: 45,051 hours, 15,768 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Alignment
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE PACK NEEDS ADJUSTING AT DOOR 1R. CHECKED OPERATION OF 1R DOOR SLIDE OPERATED NORMALLY AND IS INSTALLED CORRECTLY PER AMM 25-62-44-400-803-A0.
